MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SITE P-LCK 2.9X 15.5; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SITE P-LCK 2.9X 15.5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 30th april 2025, it was reported by an arthrex employee via email that for 2 units of ar-1923bc-1, suture anchor, biocomposite pushlock® 2.9 x 15.5 mm, the anchors broke during insertion process.Sockets had been drilled and anchor malleted down to bone, then anchors broke into several pieces while final malleting of anchor into socket.This was detected during use in a posterior shoulder labral repair for instability procedure on 29th april 2025.The procedure was completed successfully as they changed to using peek pushlock anchors instead of biocomposite and ensured that drill holes were to correct depth.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed due to the device not being returned and no photos of the reported failure being provided.Based on the information provided which may include the event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misaligned insertion, and/or prying/leveraging of the device during insertion.

Brand Name
BIO-COMP SITE P-LCK 2.9X 15.5
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22037259
Report Number1220246-2025-02075
Device Sequence Number8436890
Product Code MAI
UDI-Device Identifier00888867023024
UDI-Public(01)00888867023024(11)240902(17)280831(10)15310337
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SITE P-LCK 2.9X 15.5
Device Catalogue NumberAR-1923BC-1
Device Lot Number15310337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown